# SDR DXTA2013030805312

- Difficulty date: February 24, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 9,986 hours, 6,125 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30500005
- Part serial: P105418
- Condition: Vibration
- Location: Zone 400
- Part time: 9,335 hours, 5,775 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE VIBRATION WITH ASSOCTAED RISE IN ITT - APPROX 2 HRS INTO FLIGHT AT FL430 THE NR 2 ENGINE, N2 VIBRATION MOVED FROM 5 PERCENT TO 30 PERCENT SCALE THE ITT WENT FROM 809 TO 826 N2 WENT FROM 99.0 TO 100.4.  AFTER A FEW MINUTES EVERYTHING RETURNED TO NORMAL EXCEPT THE N2 VIBRATION.  1 HOUR LATER WHILE DESCENDING THROUGH 14000 FT THE N1 VIBRATION WENT FROM 5 PERCENT SCALE TO 30 PERCENT SCALE. THE "FUEL 2" ANNUNCIATOR CYCLED 4 TIMES OVER A 5 MINUTE PERIOD THEN THE N1 VIBRATION RETURNED TO NORMAL, BUT THE N2 VIBRATION REMAINED AT 30 PERCENT.  SUPP: REMOVED NR 2 POS ENGINE SN P105418 AND INSTALLED REPAIRED RENTAL ENGINE SN 105458, PERFORMED WORK. IAW AMM TASK 71-00-01-900. COMPLIED WITH ENG RUN UP INSPECTION IAW AMM 71-00-00-910-802.
